In this paper, we establish the existence of infinitely many solutions to a Neumann problem involving the p-laplacian and with discontinuous nonlinearities. The technical approach is mainly basedon a very recent result on critical points for possibly non-smooth functionals in a Banach space due toMarano and Motreanu, namely Theorem 1.1 in a paper that is to appear in the journal J. Diff. Eqns(see Theorem 2.3 in the body of this paper). Some applications are presented.

Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities / Candito, P.. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - 45:2(2002), pp. 397-409. [10.1017/S0013091501000189]

Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities

CANDITO, Pasquale
2002-01-01

Abstract

In this paper, we establish the existence of infinitely many solutions to a Neumann problem involving the p-laplacian and with discontinuous nonlinearities. The technical approach is mainly basedon a very recent result on critical points for possibly non-smooth functionals in a Banach space due toMarano and Motreanu, namely Theorem 1.1 in a paper that is to appear in the journal J. Diff. Eqns(see Theorem 2.3 in the body of this paper). Some applications are presented.
2002
Inglese
45
2
397
409
13
https://www.cambridge.org/core/journals/proceedings-of-the-edinburgh-mathematical-society/article/infinitely-many-solutions-to-the-neumann-problem-for-elliptic-equations-involving-the-plaplacian-and-with-discontinuous-nonlinearities/43994779D28901FBD3B4AB344E210C06
Esperti anonimi
Sì
variational-hemivariational equations; Neumann problem with discontinuous nonlinearities; critical point theory
Internazionale
No
Candito, Pasquale
info:eu-repo/semantics/article
1 Contributo su Rivista::1.1 Articolo in rivista
262
Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities / Candito, P.. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - 45:2(2002), pp. 397-409. [10.1017/S0013091501000189]
1
none
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.12318/4049
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 33
  • ???jsp.display-item.citation.isi??? 30
social impact